# SDR DALA2019112216849

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 71,440 hours, 9,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, DOOR 4L THRESHOLD PLATE HAS LIGHT SURFACE CORROSION VISIBLE. REPLACED DOOR SILL PER SRM 51-42-00. LP 1369389
